MathSciNet Relay Station
MathSciNet bibliographic data
MR2169027 (2006e:93079) 93D15 (35Q72 74F05 74H55 74M05)
Heminna, Amar; Nicaise, Serge; Sène, Abdoulaye Stabilization of a system of anisotropic thermoelasticity by nonlinear boundary and internal feedbacks. Quart. Appl. Math. 63 (2005), no. 3, 429–453.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement